Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 104390, 10 pages
http://dx.doi.org/10.1155/2012/104390
Research Article

Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of PNQD Random Variables

1College of Science, Guilin University of Technology, Guilin 541004, China
2Guangxi Key Laboratory of Spatial Information and Geomatics, Guilin University of Technology, Guilin 541004, China

Received 7 February 2012; Accepted 19 April 2012

Academic Editor: Martin Weiser

Copyright © 2012 Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, pp. 1137–1153, 1966. View at Google Scholar
  2. P. Matula, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209–213, 1992. View at Publisher · View at Google Scholar
  3. R. Li and W. G. Yang, “Strong convergence of pairwise NQD random sequences,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 741–747, 2008. View at Publisher · View at Google Scholar
  4. Q. Y. Wu and Y. Y. Jiang, “The strong law of large numbers for pairwise NQD random variables,” Journal of Systems Science & Complexity, vol. 24, no. 2, pp. 347–357, 2011. View at Publisher · View at Google Scholar
  5. Y. B. Wang, C. Su, and X. G. Liu, “Some limit properties for pairwise NQD sequences,” Acta Mathematicae Applicatae Sinica, vol. 21, no. 3, pp. 404–414, 1998. View at Google Scholar
  6. Q. Y. Wu, “Convergence properties of pairwise NQD random sequences,” Acta Mathematica Sinica, Chinese Series, vol. 45, no. 3, pp. 617–624, 2002. View at Google Scholar
  7. Y. X. Li and J. F. Wang, “An application of Stein's method to limit theorems for pairwise negative quadrant dependent random variables,” Metrika, vol. 67, no. 1, pp. 1–10, 2008. View at Publisher · View at Google Scholar
  8. P. Y. Chen and D. C. Wang, “Convergence rates for probabilities of moderate deviations for moving average processes,” Acta Mathematica Sinica (English Series), vol. 24, no. 4, pp. 611–622, 2008. View at Publisher · View at Google Scholar
  9. D. L. Li, A. Rosalsky, and A. Volodin, “On the relationship between the Baum-Katz-Spitzer complete convergence theorem and the law of the iterated logarithm,” Acta Mathematica Sinica (English Series), vol. 23, no. 4, pp. 599–612, 2007. View at Publisher · View at Google Scholar
  10. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, pp. 108–123, 1965. View at Google Scholar
  11. L. X. Zhang and J. W. Wen, “Strong law of large numbers for B-valued random fields,” Chinese Annals of Mathematics. Series A, vol. 22, no. 2, pp. 205–216, 2001. View at Google Scholar